# SDR HEEA966807

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 6321 · Main Rotor Brake
- Part: Housing
- Part number: 206076049001
- Condition: Cracked
- Location: Rotor Brake
- Part time: 7,073 hours
- Component: 206076047101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED BETWEEN FLUID RESERVOIR AND PISTON HOUSING.  WOULD NOT HOLD PRESS.
